# SDR HNAA2013071000405

- Difficulty date: July 10, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 68,943 hours, 78 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH FLOOR LIGHT IS INOPERATIVE.  R & R EMERGENCY ESCAPE PATH FLOOR LIGHT BULB AT ROW 7DF IAW 33-51-00.  OPS CHECKED GOOD.
